Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Johnson & Johnson

    Tylenol Sinus Severe Non-Drowsy Day Relief Caplets 24 ct

    $18.99
    $20.99
    Active Ingredients (in each caplet): Acetaminophen 325 mg.(Pain reliever/fever reducer) Guaifenesin 200 mg (Expectorant) Phenylephrine HCl 5 mg (Nasal decongestant) Inactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin
    SKU: TO-9HF4-XVR4
    GTIN: 300450262257
    Ship to
    *
    *
    Shipping Method
    Name
    Estimated Delivery
    Price
    No shipping options
    Active Ingredients (in each caplet): Acetaminophen 325 mg (Pain reliever/fever reducer) Guaifenesin 200 mg (Expectorant) Phenylephrine HCl 5 mg (Nasal decongestant) Inactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

    Product features

    Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, the flu or the common cold, including fever, headache, sinus congestion, and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this cold and flu symptom relief medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy decongestant formula can be taken during the day and is suitable for adults and children 12 years and over.
    • Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy cold, flu & allergy symptom relief
    • Pain reliever, decongestant, fever reducer & expectorant to help relieve sinus headache & pressure
    • Cold & flu symptom relief medicine helps decongest sinus openings & passages & loosens phlegm
    • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever
    • Each caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
    • Each caplet contains 200 mg of expectorant guaifenesin to help make coughs more productive
    • The non-drowsy decongestant formula of this sinus medicine provides effective daytime symptom relief
    • Sinus & chest congestion relief caplets are suitable for adults and children ages 12 years and older

    Special Features

    Other Information: Each caplet contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if the carton is opened or if blister unit is broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Non-drowsy. Sinus headache. Nasal congestion. Sinus pressure, clears mucus, chest congestion. Made in Italy.
    Active Ingredients (in each caplet): Acetaminophen 325 mg (Pain reliever/fever reducer) Guaifenesin 200 mg (Expectorant) Phenylephrine HCl 5 mg (Nasal decongestant) Inactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

    Product features

    Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, the flu or the common cold, including fever, headache, sinus congestion, and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this cold and flu symptom relief medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy decongestant formula can be taken during the day and is suitable for adults and children 12 years and over.
    • Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy cold, flu & allergy symptom relief
    • Pain reliever, decongestant, fever reducer & expectorant to help relieve sinus headache & pressure
    • Cold & flu symptom relief medicine helps decongest sinus openings & passages & loosens phlegm
    • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever
    • Each caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
    • Each caplet contains 200 mg of expectorant guaifenesin to help make coughs more productive
    • The non-drowsy decongestant formula of this sinus medicine provides effective daytime symptom relief
    • Sinus & chest congestion relief caplets are suitable for adults and children ages 12 years and older

    Special Features

    Other Information: Each caplet contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if the carton is opened or if blister unit is broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Non-drowsy. Sinus headache. Nasal congestion. Sinus pressure, clears mucus, chest congestion. Made in Italy.

    You will be able to take part in our Referral's program!Earn points for each your friend's purchase!

    You will be able to take part in our Review rewards program!Earn points for each your review!